(2 pack) (2 Pack) Equate Allergy Relief Cetirizine Antihistamine Tablets, 10 mg, 45 Ct

(2 pack) (2 Pack) Equate Allergy Relief Cetirizine Antihistamine Tablets, 10 mg, 45 Ct
(2 pack) (2 Pack) Equate Allergy Relief Cetirizine Antihistamine Tablets, 10 mg, 45 Ct

Model: S21582E/4H295

Brand: Equate

(818) 2 shops 4 products

Detailed product description

Get immediate relief from itches and sniffles with Equate Allergy Relief Tablets. Each tablet contains 10mg of cetirizine hydrochloride which is an antihistamine approved for the treatment of both indoor and outdoor allergy symptoms. One dose works for a full 24 hours. These cetirizine antihistamine tablets offer temporary relief from allergic reactions in both adults and children ages 6 years and older. Check the packaging for dosage instructions according to age. Equate cetirizine 10mg tablets are allergist-recommended and come in the original prescription strength. Use them to get all-day comfort from sneezing, runny rose, itchy and watery eyes and itchy nose and throat. One bottle contains 45 tablets. Making the right health decisions can be challenging. With a complete range of products and simple solutions, Equate allows you to take care of your family with confidence.

Equate Allergy Relief Cetirizine Antihistamine Tablets, 10mg, 45-Count: Each tablet contains 10mg of cetirizine hydrochloride Original prescription strength for all-day allergy relief Cetirizine antihistamine tablets for indoor & outdoor allergies 24-hour relief of sneezing, runny nose, itchy, watery eyes, itchy throat or nose Cetirizine hydrochloride is the #1 allergist-recommended adult oral antihistamine (of U.S. physicians surveyed by an independent market research firm) OTC Active ingredient: cetirizine HCl USP 10mg Drowsiness may occur; avoid alcoholic drinks, sedatives; be careful when operating a motor vehicle or machinery Compare to Zyrtec 1 bottle contains 45 Equate cetirizine 10mg


Compare buying offers

Last updated: 2025-04-01 09:01:23
Search
Amazon Amazon

$8.88
walmart walmart

$18.8
walmart walmart

$19.11
walmart walmart

$19.8
walmart walmart

Product specifications

Technical details

Manufacturer -
Brand Equate
Item model number S21582E/4H295
Color White
Weight -
Height -
Depth -

Additional product information

Product Id 270827
User Reviews and Ratings 4.7 (818 ratings) 4.7 out of 5 stars
UPC 681131024068

Description

Compare to Zyrtec Tablets active ingredient. Don’t let allergy symptoms slow you down. Relieve your indoor, outdoor and pet allergies with Equate 24 Hour Allergy. Each dose contains 10 mg of cetirizine hydrochloride, a powerful antihistamine that relieves itchy, watery eyes; sneezing; itchy nose or throat and runny nose. In full prescription strength, just one tablet provides all day allergy relief. When used as directed by adults and children 6 years and over, this allergy medicine provides effective relief for symptoms due to hay fever or other upper respiratory allergies for a full 24 hours. This product is gluten free.

Active Ingredient: Compare to the active ingredient of Zyrtec; cetirizine hydrochloride, an antihistamine, is approved for the treatment of both indoor and outdoor allergy symptoms 24-Hour Allergy Relief: Each tablet temporarily provides relief of symptoms due to hay fever or other upper respiratory allergies, including itchy, watery eyes; runny nose; sneezing and itching of the nose or throat Indoor and Outdoor Allergy Relief: Equate 24 Hour Allergy temporarily relieves common indoor and outdoor allergy symptoms Original Prescription Strength: These allergy pills come in original prescription strength; cetirizine hydrochloride provides all day allergy relief for adults and children six years and over Antihistamine: Equate 24 Hour Allergy tablets block histamine to give you the allergy symptom relief you need; this product is gluten free


Compare buying offers


# Title Reviews User Ratings Price
1
Search on Amazon
Price:
Search on Amazon
Search on Amazon
2
Equate 24 Hour Allergy, Cetirizine Hydrochloride Tablets, 10 mg, 45 Count
Reviews: 818
Ratings: (818)
Price:
$8.88 on walmart
818 (4.7)
$8.88 on walmart
3
Cetirizine Non-Drowsy Allergy Relief Tablets (45 Ct) & Fluticasone Nasal Spray (120 Sprays)
Price:
$18.8 on walmart
$18.8 on walmart
4
Equate Cetirizine Non-Drowsy Allergy Relief Tablets (45 Ct) & Equate Fluticasone Nasal Spray (120 Sprays)
Reviews: 217
Ratings: (217)
Price:
$19.11 on walmart
217 (4.66)
$19.11 on walmart
5
(2 pack) (2 Pack) Equate Allergy Relief Cetirizine Antihistamine Tablets, 10 mg, 45 Ct
Price:
$19.8 on walmart
(4.7)
$19.8 on walmart

Top User Reviews and Ratings

Similar Products View All


arrow_upward